Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 325, Number 1

All articles in this issue are freely accessible.

The generalized Dowling lattices
Phil Hanlon.
Trans. Amer. Math. Soc. 325 (1991), 1-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014249
The adjoint arc in nonsmooth optimization
Philip D. Loewen and R. T. Rockafellar.
Trans. Amer. Math. Soc. 325 (1991), 39-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036004
Strictly cyclic operator algebras
John Froelich.
Trans. Amer. Math. Soc. 325 (1991), 73-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989575
Random products of contractions in Banach spaces
J. Dye, M. A. Khamsi and S. Reich.
Trans. Amer. Math. Soc. 325 (1991), 87-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989572
Minimal submanifolds of $E^{2n+1}$ arising from degenerate $SO (3)$ orbits on the Grassmannian
J. M. Landsberg.
Trans. Amer. Math. Soc. 325 (1991), 101-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012515
How porous is the graph of Brownian motion?
J. T. Cox and Philip S. Griffin.
Trans. Amer. Math. Soc. 325 (1991), 119-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013328
Smooth dynamics on Weierstrass nowhere differentiable curves
Brian R. Hunt and James A. Yorke.
Trans. Amer. Math. Soc. 325 (1991), 141-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040043
Inner amenable locally compact groups
Anthony To Ming Lau and Alan L. T. Paterson.
Trans. Amer. Math. Soc. 325 (1991), 155-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010885
Subelliptic estimates for the $\overline∂$-Neumann problem for $n-1$ forms
Lop-Hing Ho.
Trans. Amer. Math. Soc. 325 (1991), 171-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991963
Utility functions which ensure the adequacy of stationary strategies
Michael G. Monticino.
Trans. Amer. Math. Soc. 325 (1991), 187-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998355
Hamilton-Jacobi equations with singular boundary conditions on a free boundary and applications to differential games
Martino Bardi and Pierpaolo Soravia.
Trans. Amer. Math. Soc. 325 (1991), 205-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991958
On completing unimodular polynomial vectors of length three
Ravi A. Rao.
Trans. Amer. Math. Soc. 325 (1991), 231-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991967
The Maslov class of the Lagrange surfaces and Gromov’s pseudo-holomorphic curves
L. V. Polterovich.
Trans. Amer. Math. Soc. 325 (1991), 241-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 992608
On the convergence of moment problems
J. M. Borwein and A. S. Lewis.
Trans. Amer. Math. Soc. 325 (1991), 249-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1008695
New results on the Pompeiu problem
Nicola Garofalo and Fausto Segàla.
Trans. Amer. Math. Soc. 325 (1991), 273-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994165
Hyperholomorphic functions and second order partial differential equations in $R^{n}$
R. Z. Yeh.
Trans. Amer. Math. Soc. 325 (1991), 287-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1015927
Some results on the Šarkovskiĭ partial ordering of permutations
Irwin Jungreis.
Trans. Amer. Math. Soc. 325 (1991), 319-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998354
Adapted sets of measures and invariant functionals on $L^{p}(G)$
Rodney Nillsen.
Trans. Amer. Math. Soc. 325 (1991), 345-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1018576
Resonance and the second BVP
Victor L. Shapiro.
Trans. Amer. Math. Soc. 325 (1991), 363-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994172
On the topology and geometric construction of oriented matroids and convex polytopes
Jürgen Richter and Bernd Sturmfels.
Trans. Amer. Math. Soc. 325 (1991), 389-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994170
On the structure of certain locally compact topological groups
Ta Sun Wu.
Trans. Amer. Math. Soc. 325 (1991), 413-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994173
Weak type estimates for a singular convolution operator on the Heisenberg group
Loukas Grafakos.
Trans. Amer. Math. Soc. 325 (1991), 435-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024772
Effective lower bounds for the norm of the Poincaré $Θ$-operator
Mark Sheingorn.
Trans. Amer. Math. Soc. 325 (1991), 453-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041053